# SDR SIMA20151130008

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT FUSELAGE SKIN HAS 2 CRACKS.  CRACK 1 IS JUST AFT OF FRAME 75 & ABOVE STRINGER 2R, APPROX 1/4" LONG.  CRACK 2 IS ON FRAME 75 AT THE FIRST FASTENER ABOVE STRINGER 2R, APPROX 3/8" LONG.  EASI 8071 USED, 100-500 KHZ PROBE, FREQ=400 KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100.  PERFORMED REPAIR OF RT UPPER AFT FUSELAGE SKIN IAW ERS-EM-53MR-1831.  SEE TURNOVER FOR FURTHER DETAILS.
